RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 4, Pages 515–549 (Mi izv3454)  

Sur une classe d'équations integrodifferentielles

S. Soboleff


Full text: PDF file (2544 kB)

Bibliographic databases:
Received: 25.05.1937

Citation: S. Soboleff, “Sur une classe d'équations integrodifferentielles”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937), 515–549

Citation in format AMSBIB
\Bibitem{Sob37}
\by S.~Soboleff
\paper Sur une classe d'\'equations integrodifferentielles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 4
\pages 515--549
\mathnet{http://mi.mathnet.ru/izv3454}
\zmath{https://zbmath.org/?q=an:63.1020.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv3454
  • http://mi.mathnet.ru/eng/izv/v1/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:257
    Full text:136
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019